# SDR CA150116010

- Difficulty date: January 14, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: DR19122T
- Condition: Failed
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NOSE WHEEL TIRE BURST ON LANDING  NOSE WHEEL TIRE BURST ON LANDING. NOSE WHEELS AND DAMAGED AXLE TO BE REPLACED.
